# SDR CALA2025031202737

- Difficulty date: March 7, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 75,053 hours, 27,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5106CW
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY WINDOW LIGHT SEAT 21ABC L/H NOT ILLUMNATING. REQUESTING MEL 3302B. REQ LIGHT BULB P/N 5106CW NIS PHX TOMC APPROVED, OK TO DEFER PER MEL 3302B. MEL APPLIED DDP FOLLOWED RELAMPED AND PERFORMED SATISFACTORY OPS CHECK OF SEAT 21ABC WINDOW LIGHT IAW AMM 33-21-01A.PARTS USED: 00-0586-3-0502, QTY :1
